I posted these pics because I surfed the web like a maniac for pictures at the first sign of 'the rash' on my son. I was discouraged to find NOTHING!!!! Horror stories but no pics..the only one has been incorrectly passed around as SJS but if you find the original site from the mom it wasn't SJS and the girl is back on Lamictal without incident...ANYWAY ...I would like to state the obvious to those of you out there who use Lamictal for Bipolar...I found many of you who keep a rash from your Dr.'s for fear they will take you off of Lamictal, a miracle drug among the bipolar community, (my son takes it for seizures)...PLEASE PLEASE PLEASE inform your dr. of any rash because YOUR MENTAL HEALTH MEANS NOTHING WITHOUT YOUR PHYSICAL HEALTH!!!! My son's Dr. (whom I love love love) said stop the Lamictal immediately. We did and now 2 1/2 days off the med the rash is appearing less frequently, with less intensity and clearing sooner. Lamictal is expected to remain in his system for another 2-3 days...he started with withdrawl symptoms just today so I know the drug is on its way out! Dr. started him on Keppra to combat his seldom seizure acivity. If you experience a rash tell your Dr. your done with Lamictal and to find you something else..... Don't mess with this rash the odds are you will lose!